# SDR DALA2021100105957

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 85,446 hours, 39,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3231 L1 DOOR WOULD NOT ARM CORRECTLY. CORRECTIVE ACTION: CLEANED AND ADJUSTED DOOR PER A320 AMM 52-00. OK FOR SERVICE. (7377630)
